Über den Noetherschen Fundamentalsatz

W. van der Woude

Mathematische Annalen (1935)

  • Volume: 111, page 425-431
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Woude, W. van der. "Über den Noetherschen Fundamentalsatz." Mathematische Annalen 111 (1935): 425-431. <http://eudml.org/doc/159783>.

author = {Woude, W. van der},
journal = {Mathematische Annalen},
keywords = {algebraic geometry},
pages = {425-431},
title = {Über den Noetherschen Fundamentalsatz},
url = {http://eudml.org/doc/159783},
volume = {111},
year = {1935},

AU - Woude, W. van der
TI - Über den Noetherschen Fundamentalsatz
JO - Mathematische Annalen
PY - 1935
VL - 111
SP - 425
EP - 431
KW - algebraic geometry
UR - http://eudml.org/doc/159783
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.